Olga Hadzic
Olga Hadzic
Faculty of Science, University of Novi Sad
Verified email at dmi.uns.ac.rs
Title
Cited by
Cited by
Year
Fixed point theory in probabilistic metric spaces
O Hadzic, E Pap
Springer Science & Business Media, 2001
5592001
Fixed point theory in probabilistic metric spaces
O Hadžić, E Pap
Kluwer Academic Publishers 536, x+ 273, 2001
2892001
A fixed point theorem for multivalued mappings in probabilistic metric spaces and an application in fuzzy metric spaces
O Hadžić, E Pap
Fuzzy Sets and Systems 127 (3), 333-344, 2002
169*2002
Preliminary geosite assessment model (GAM) and its application on Fruška Gora Mountain, potential geotourism destination of Serbia
MD Vujičić, DA Vasiljević, SB Marković, TA Hose, T Lukić, O Hadžić, ...
Acta geographica Slovenica 51 (2), 361-376, 2011
1392011
A fixed point theorem in topological vector spaces
O Hadzic
Zb. rad. Univ. Novi Sad 10, 23-29, 1980
112*1980
A fixed point theorem in probabilistic metric spaces and an application
E Pap, O Hadžić, R Mesiar
Journal of Mathematical Analysis and Applications 202 (2), 433-449, 1996
1031996
Countable extension of triangular norms and their applications to the fixed point theory in probabilistic metric spaces
O Hadžić, E Pap, M Budinčević
Kybernetika 38 (3), [363]-382, 2002
1022002
Fixed point theorems for multivalued mappings in some classes of fuzzy metric spaces
O Hadžic
Fuzzy sets and Systems 29 (1), 115-125, 1989
891989
A fixed point theorem in Menger spaces
O Hadžić
Publications de l'Institut Mathématique 26 (46), 107-112, 1979
791979
Common fixed point theorems for families of mapping in complete metric space
O Hadzic
Math. Japon 29 (1), 127-134, 1984
761984
Relationship between GLOBE organizational culture dimensions, job satisfaction and leader-member exchange in Serbian organizations
J Vukonjanski, M Nikolić, O Hadžić, E Terek, M Nedeljković
Journal for East European Management Studies, 333-368, 2012
712012
Some theorems on the fixed points in probabilistic metric and random normed spaces
O Hadzic
Boll. Un. Mat. Ital 13 (5), 18, 1981
621981
Kulturni turizam
O Hadžić, G Stojaković, K Herman-Milinković, T Vanić, I Ivanović
Novi Sad: Prirodno-matematički fakultet, Departman za geografiju, turizam i …, 2005
582005
Generalized contraction mapping principles in probabilistic metric spaces
O Hadžić, E Pap, V Radu
Acta Mathematica Hungarica 101 (1), 131-148, 2003
522003
Coincidence points for set-valued mappings in convex metric spaces
O Hadzic, L Gajic
Univ. u Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat 16, 13-25, 1986
521986
The impact of internal communication satisfaction dimensions on job satisfaction dimensions and the moderating role of LMX
M Nikolić, J Vukonjanski, M Nedeljković, O Hadžić, E Terek
Public Relations Review 39 (5), 563-565, 2013
422013
On coincidence points in convex metric spaces
O Hadžić
381991
Some fixed point and almost fixed point theorems for multivalued mappings in topological vector spaces
O Hadžić
Nonlinear Analysis: Theory, Methods & Applications 5 (9), 1009-1019, 1981
371981
Some properties of measures of noncompactness in paranormed spaces
O Hadžić
Proceedings of the American Mathematical Society 102 (4), 843-849, 1988
271988
New classes of probabilistic contractions and applications to random operators
O Hadzic, E Pap
Fixed Point Theory and Applications 4, 97-119, 2003
262003
The system can't perform the operation now. Try again later.
Articles 1–20